# SDR YENA20150129013

- Difficulty date: January 29, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N641JB
- Make and model: Airbus A320-232
- Aircraft serial: 2848
- Aircraft time: 35,400 hours, 11,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTING COMES ON/OFF INTERMITTENTLY INFLIGHT.  SIGNS & FLOOR LIGHTING AS WELL.  R & R EMERGENCY LIGHTS SELECTOR SWITCH 4WL ESPM 20-45-21. OPS CK GOOD.
